Augmenting the algebraic connectivity of graphs

Manghiuc, B.-A., Peng, P. orcid.org/0000-0003-2700-5699 and Sun, H. (2020) Augmenting the algebraic connectivity of graphs. In: Grandoni, F., Herman, G. and Sanders, P., (eds.) 28th Annual European Symposium on Algorithms (ESA 2020). 28th European Symposium on Algorithms (ESA 2020), 07-10 Sep 2020, Online conference. Leibniz International Proceedings in Informatics (LIPIcs) . Schloss Dagstuhl--Leibniz-Zentrum fur Informatik , 70:1-70:22. ISBN 9783959771627

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020 The Authors. Open access. Licensed under Creative Commons License CC-BY (https://creativecommons.org/licenses/by/3.0/).
Keywords: Graph sparsification; Algebraic connectivity; Semidefinite programming
Dates:
  • Accepted: 18 June 2020
  • Published (online): 26 August 2020
  • Published: 26 August 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 01 Jul 2020 07:50
Last Modified: 21 Oct 2020 13:11
Status: Published
Publisher: Schloss Dagstuhl--Leibniz-Zentrum fur Informatik
Series Name: Leibniz International Proceedings in Informatics (LIPIcs)
Refereed: Yes
Identification Number: https://doi.org/10.4230/LIPIcs.ESA.2020.70
Related URLs:

Share / Export

Statistics